The first and only time I took Saphris a couple of nights ago, my whole mouth went numb almost immediately. The only way I could swallow was to tilt my head back. I became so tired and groggy right away I either passed out or fell asleep. About an hour later I woke up and it was very hard for me to breath. I got up to go to leave my bedroom. I was shaky, so confused I could not figure out how to open my door. I kept falling into the walls. I knew that I was in deep trouble, but I could not figure out what to do to help myself. There is a phone by my bed and I could not help myself by calling 911. I passed out. about 10 hours later I woke up. I was better but I felt like a truck ran me over for most of the day. I have never felt so bad in my life. I thought I was going to die. I would just like to know if there are other meds with similar makeup that I have to look out for. I have bipolar disorder. and yes, I told my doctor
That was a smart thing to do to call your doctor immediately I would call your pharmacy too and when you get a new med ask them even though they give you the paper with information about the med ask them what you might have as a symptom to this med.
The only thing I had a similar experience with is Seroquel, very scary but we are all different.
- Saphris Information for Consumers
- Saphris Information for Healthcare Professionals (includes dosage details)
- Side Effects of Saphris (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 26 Aug 2011 • 2 answers
My seroquel is to be decreased & replaced with Saphris, still taking Depakote, anyone else done this
Posted 7 May 2013 • 6 answers
Posted 25 Feb 2015 • 1 answer
Saphris - I am going to start taking Saris, for bipolar. Could the people having reactions say what?
Posted 20 Jun 2015 • 1 answer
Posted 14 May 2016 • 0 answers